advertisement
Question
Posted by: Dale | 2007/03/23

Drug problem

Hey
I stoped using drufs about5 days ago. I used it for about 6 months almost everyday. I just want to know is there any medicine i can use to stop me craving and shaking? Please I wont used the stuff again but its realy hard?
thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Dale
Yes there are medication you can take - but you will have to see a doctor as you need a prescription for it. Try also to drink lots of water to flush your system, and give it some time. It will go a little bit better every day and even if you take no medication you will get through this.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: C. | 2007/03/24

Oh, and congratulations on stopping! You won't regret it, but you WILL feel like taking again some days. Some days will be bad, but most days will be fine.

Reply to C.
Posted by: C. | 2007/03/24

My psychiatrist gave me Pax-5 to ease my nerves when I gave up drugs about 2 months ago. It didn't really work for me but it might work for you. It's basically Valium in another dress. Good luck.

Reply to C.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement